My four-month-old baby had his vaccinations yesterday and is horrible! He complains all the time, I have to carry them. And last night? TERRIBLE! I am wondering if I should continue with the vaccinations, but for the moment I don’t know what to do. I am hesitant about giving them medication. Help! Édith


Édith, some babies will react more than others to vaccines, and it’s temporary. Vaccines are safe, and there are more benefits than costs to giving them. Baby reactions are often low, with a low fever, redness and swelling of the injection site, irritability, loss of appetite and sleep problems. You can place a cold compress on the injection site to reduce local pain and swelling. As a parent, you can also give your baby (who seems to have had a stronger reaction) acetaminophen, it’s your choice, but it will have an impact on the pain and fever if they have one. If you follow the dosages and frequency suggested by the manufacturer, your baby is safe. This dosage is calculated based on the child’s most recent weight or their age, depending on the company. The dosage chart is included in the packaging. Up to you now.

Talk soon,

Marie

The Baby Expert

This post is also available in: Français

Leave a Reply

Your email address will not be published. Required fields are marked *

Fill out this field
Fill out this field
Please enter a valid email address.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

Menu